# SDR ASAA9710026

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Handle
- Part number: 507945178
- Condition: Frozen
- Location: L-1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BET - FLT 42 - L-1 DOOR WOULD NOT OPEN FROM THE OUTSIDE.  APPLIED HEAT TO EXTERIOR DOOR HANDLE AREA AND DOOR OPERATED NORMALLY.  (M)
